# SDR DALA13040390923

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 65,738 hours, 50,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHTS AT ROW 18D IN CABIN INOPERATIVE. FOUND CONNECTOR LOOSE, CONNECTED IT, AND FUNCTIONALLY CHECKED SYSTEM.
